# SDR DHLA200800010A

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 91,368 hours, 28,554 cycles
- Engine: Ge CFM562C
- Engine time: 7,181 hours, 2,502 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB65629A
- Condition: Failed
- Location: Fuel Boost
- Part time: 7,183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 39600 FL ENG NR 4 FAILED AIRSPEED .79M DESCENDED TO 30FL AND RESTARTED WITH NORMAL OPERATION AFTER RESOLUTION.  FOUND VSV OUT OF RIG. RIGGED NR 4 ENG VSV AND VBV PER MM 73-21-10.  REMOVED AND REPLACED ENGINE DRIVEN FUEL BOOST PUMP (NASH) PER MM 73-10 RAN ENG NR 4 PER JRH MPA ALL OPS CHECK GOOD, NO LEAKS NOTED.
